Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Vaginal bleeding, white discharge, abdominal pain. Salpingectomy done. Am I ovulating?

Hello doctor I had salpingectomy done and my left tube removed after 3 days i started getting bleeding and it was there for 4 days like normal periods..after exact 13 days i was getting egg white discharge and now after 3 days of that i am getting pain in my left side..which i cannot bear..i was wondering if i am ovulating and since the surgery is 19 days old ..I am having taken pain kiler as instructed but they told me if it wont go away to come and see the doctor.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Hi, Ujwala,
Thanks for query,
It seems that you might have some infection in your genital tract causing pain and white discharge.
I would suggest to go for an antibiotic medicine course.
Consult gynaec and get examined physically and by ultra sound examination.
Ok and bye.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor